# SDR DALA2016102608024

- Difficulty date: February 21, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 76,373 hours, 34,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOLT STOP DOOR OF THE RIGHT AFT PAX DOOR LOCATED AT FWD POSITIONS 3,4,5,6,7 AND AFT POSITIONS 1,2,3,4,5,6,7.MEASURES L= 0.300" W=0.150" D=0.001".  REPLACED DOOR STOP OF THE RIGHT AFT PAX DOOR PER AMM 52-13-00.
